# SDR HEEA966913

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- Engine: Allsn 250C30G2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25249227R
- Condition: Failed
- Location: Engine
- Part time: 1,312 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL INVOLVED IN A HIGH SIDE GOVERNOR FAILURE AND ROTOR WENT TO 112%.
